# SDR AALA201507249008

- Difficulty date: July 23, 2015
- Submitted: July 25, 2015
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 62,010 hours, 22,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220290
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK, CORROSION  ON FLOOR SUPPORTS, 3 EACH BETWEEN FRAME 66 & 68 AT Y1292.  REPLACED FLOOR SUPPORT IAW SRM 51-72-11 & DWG D53474250.  PLEASE SEE AALA201507249007 & AALA201507249009 FOR ADDITIONAL PART INFORMATION.
